MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER
Model Number 10884450381868
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of diabetes, coronary artery disease and shortness of breath.While having a diagnostic heart catheterization, the prelude dilator did not have a hole at the end.When irrigated, it was difficult but some irrigant came out through the sides like a sprinkler.No known harm to the patient.

Brand Name
PRELUDE IDEAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key10859940
Report Number10859940
Device Sequence Number14193743
Product Code DYB
UDI-Device Identifier00884450381861
UDI-Public(01)00884450381861(17)230816(10)H1911499
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/13/2020
Report Date (Section F) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10884450381868
Device Catalogue NumberPID6F11021SSC/A
Device Lot NumberH1911499
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/18/2020
Patient Sequence Number1
Patient Weight157
Date Report Sent to FDA11/13/2020